# SDR AALA20100616LHR02

- Difficulty date: June 16, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 34,021 hours, 8,764 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - CREW REPORTED COFFEEMAKER MADE POPPING SOUND. HAD SPARKS AND AN ELECTRICAL SMELL.  CIRCUIT BREAKER PULLED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED COFFEEMAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
